Bethe Ansatz for the One-Dimensional Small-Polaron Model with Open Boundary Conditions

Citation

Wang, X, Fan, H & Guan, X 2000, 'Bethe Ansatz for the One-Dimensional Small-Polaron Model with Open Boundary Conditions', Journal of the Physical Society of Japan, vol. 69, no. 1, pp. 251-258.

Year

2000

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  18 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers